Combinatorial squashings, 3-manifolds, and the third homology of groups.
Inventiones mathematicae, Tome 84 (1986), pp. 121-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
identities among relations in a group presentation, combinatorial squashings of cell complexes on the 2-sphere, closed orientable 3- manifolds, third integral homology of groups, Hurewicz homomorphism, Peiffer identities
@article{IM_1986__84_143336,
author = {A.J. Sieradski},
title = {Combinatorial squashings, 3-manifolds, and the third homology of groups.},
journal = {Inventiones mathematicae},
pages = {121--140},
year = {1986},
volume = {84},
zbl = {0604.57001},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143336/}
}
A.J. Sieradski. Combinatorial squashings, 3-manifolds, and the third homology of groups.. Inventiones mathematicae, Tome 84 (1986), pp. 121-140. http://geodesic.mathdoc.fr/item/IM_1986__84_143336/